# SDR DALA2015073004755

- Difficulty date: July 28, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Condition: Corroded
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREEPLAY AND CORROSION ON BUSHING OF CONTROL TAB ATTACH POINTS AT RT ELEVATOR.  CONTROL TAB ATTACH POINTS WERE REPLACED IAW CMM 27-30-1.  FITTING ON BS XET=48.293 WAS REMOVED IAW AMM 20-30-01-201 NEW FITTING WAS DRILLED, TREATED, PAINTED AND INSTALLED IAW SRM 51-10-4, 51-10-3 PAR 21 AND 14 AND 51-30-2.
